# SDR MASA200500377

- Difficulty date: May 21, 2005
- Submitted: June 3, 2005
- Operation: Air carrier
- Aircraft: N843MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145478
- Aircraft time: 9,128 hours, 8,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD BULKHEAD EMERGENCY EXIT LIGHT INOPERATIVE.  MX FOUND LIGHT TO OPERATE NORMALLY.
